On some groups with finite involution saturated with finite simple groups

Тип публикации: статья из журнала

Год издания: 2002

Идентификатор DOI: 10.1023/A:1020507606449

Ключевые слова: locally finite simple group; periodic group; group saturation; group involution; Sylow subgroup; Frobenius group

Аннотация: In the paper, on the basis of the notion of saturation introduced in [1], we give a characterization of locally finite simple groups Re(P), Sz(Q), and L-2(P) with an Abelian Sylow 2-subgroup in the classes of mixed and periodic groups. A part of the main results was announced in [2]. Theorem 2 of the paper generalizes results of [3, 4].

Ссылки на полный текст

Издание

Журнал: MATHEMATICAL NOTES

Выпуск журнала: Vol. 72, Is. 03.04.2017

Номера страниц: 398-410

ISSN журнала: 00014346

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.